| Catalog Number |
03-5300-3 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
12/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A user facility¿s registered nurse (rn) reported that a fresenius 5008x bloodline leaked one and a half hours after the initiation of a patient¿s hemodialysis (hd) treatment.The machine, a fresenius 5008x machine, alarmed appropriately with a blood leak alarm.There was no defect or damage noted on the bloodline.A fresenius dialyzer was also in use.There were no changes to pressure or blood flow rate during treatment.There were no issues during priming.The patient¿s estimated blood loss (ebl) was approximately 300ml.There was no patient serious injury or medical intervention required as a result of this event.The patient was restarted on a new machine and treatment completed successfully with new supplies.The complaint device was reported to be available to be returned to the manufacturer for evaluation.
Additional Manufacturer Narrative
Plant investigation: the complaint device was returned to the manufacturer for physical evaluation.During disinfection and preparation for analysis, a leak was found on the assembly from the pump tubing to the red alpha clip.A visual inspection found no damage on the product.However, an additional inspection was performed on the assembly of the pump tubing, specifically at the connection to the red alpha clip.During the visual inspection it was found that the tubing had solvent present, however there was a delamination from the wall of the pump tubing to the wall of the red alpha clip port.No other issues were found in the remaining components of the set.The reported issue was confirmed during the evaluation.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.Upon completion of the evaluation, the reported event was confirmed.
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
Event or Problem Description
A user facility¿s registered nurse (rn) reported that a fresenius 5008x bloodline leaked one and a half hours after the initiation of a patient¿s hemodialysis (hd) treatment.The machine, a fresenius 5008x machine, alarmed appropriately with a blood leak alarm.There was no defect or damage noted on the bloodline.A fresenius dialyzer was also in use.There were no changes to pressure or blood flow rate during treatment.There were no issues during priming.The patient¿s estimated blood loss (ebl) was approximately 400ml.There was no patient serious injury or medical intervention required as a result of this event.The patient was restarted on a new machine and treatment completed successfully with new supplies.The complaint device was reported to be available to be returned to the manufacturer for evaluation.
Event or Problem Description
Additional Manufacturer Narrative
Corrected information: b5 the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
Additional Manufacturer Narrative
Plant investigation: the complaint device was returned to the manufacturer for physical evaluation.During disinfection and preparation for analysis, a leak was found on the assembly from the arterial main line to the red alpha clip.A visual inspection was conducted and no damage was observed.However, an additional inspection was performed on the assembly of the pump tubing, specifically at the connection to the red alpha clip.During the visual inspection the presence of solvent was found on the tubing, however, there was a delamination from the wall of the pump tubing to the wall of the red alpha clip port.No other issues were found in the remaining components of the set.The reported issue was confirmed during the evaluation.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.Upon completion of the evaluation, the reported event was confirmed.
Event or Problem Description
Additional Manufacturer Narrative
No additional information is available.This follow up mdr report was inadvertently generated.
Event or Problem Description